Jump to content


Photo
- - - - -

Need Some Advice


  • Please log in to reply
2 replies to this topic

#1 mommyof2boys1225

mommyof2boys1225

    New Poster

  • Newbies
  • Pip
  • 3 posts

Posted 10 February 2014 - 03:37 AM

I had sex on Feb 1 then I took a opk and it came out very positive so on Feb 4 I had spotting like 2drops but I also had a yeast infection can the pills make spot or am I pregnant please help any advice will help thanks

#2 Alida

Alida

    Heavy Poster

  • Administrators
  • 105 posts

Posted 10 February 2014 - 09:27 AM

Hi @mommyof2boys1225, the pills alone can not give you spotting, I think. But it is possible that by inserting them you sprung a vein and that can cause spotting. When you are pregnant your blood vessels can sprung easily. So the spotting can in fact be just a vein thats sprung. But just to be sure, contact your doctor or gyn! Let me know how that turns out.



#3 mommyof2boys1225

mommyof2boys1225

    New Poster

  • Newbies
  • Pip
  • 3 posts

Posted 10 February 2014 - 12:18 PM

Alida thank you I took them by mouth I didn't insert them and I am nt sure if I am pregnant or not




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users